| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and verified the code was logged into the device's memory.The technician was able to duplicate the code by running a user test too quickly after boot up, however the technician could not verify this was the cause of the original code.The code was cleared from the device and did not return.Proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be established.
Event or Problem Description
During routine preventative maintenance testing by stryker, a loaner device showed an error code in the service log.This error code is related to a potential issue of the device to deliver energy.There was no patient involvement reported with the event.